MAUDE Adverse Event Report: CREAGH MEDICAL LTD DIRECT ACCESS; PTA CATHETER

CREAGH MEDICAL LTD DIRECT ACCESS; PTA CATHETER
Model Number UHP75104
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Account reports after the proper balloon inflation and deflation technique was performed, when trying to remove the balloon from the sheath, it could not return through the 8 fr sheath.It inserted into the sheath with no difficulty, but it would not pull back through the 8fr sheath after the balloon had been inflated.The sheath had to be removed from the patient and a new 8fr sheath inserted because the balloon would not exit through the sheath.The patient had no complications, but this did cause unneeded procedure complications, increased procedure time and the use extra supplies.Investigation summary: this complaint could neither be confirmed, or the root cause determined.The device was not returned for evaluation.A review of the batch history records and process controls has been carried out.The units were processed to the correct validated parameters.All units from this batch were subjected to a 100% final inspection process, including 100% wet leak testing.All units were inspected under a 10x vision system and all observed defective units were removed.All manufacturing operations were completed by fully trained operators.The current inspection & testing controls in place are deemed effective.All associated batch records have been reviewed and no anomalies or unusual data readings have been noted during this investigation.This failure mode is documented in the design fmea.Conclusion: the root cause of this issue is currently unknown.
 
Event or Problem Description
Customer reported to staff in the field that after the proper balloon inflation and deflation technique was performed, when trying to remove the balloon from the sheath, it could not return through the 8 fr sheath.It inserted into the sheath with no difficulty, but it would not pull back through the 8fr sheath after the balloon had been inflated.The sheath had to be removed from the patient and a new 8fr sheath inserted because the balloon would not exit through the sheath.The patient had no complications, but this did cause unneeded procedure complications, increased procedure time and the use extra supplies.
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
DIRECT ACCESS
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe, galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
shane costello
ida business park
ballinasloe, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key8365693
Report Number3005994106-2019-00003
Device Sequence Number1990426
Product Code LIT
UDI-Device Identifier05391525783338
UDI-Public05391525783338
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Model NumberUHP75104
Device Catalogue NumberUHP75104
Device Lot Number21800137
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown